# SDR CA960919002

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784417
- Condition: Leaks
- Location: A Hyd Sys
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) "A" SYSTEM HYDRAULIC FLUID LOSS AIRCRAFT RETURNED, LEAK AT AFT STAIRWELL AREA RH SIDE, #2 HYDRAULIC PUMP PRESSURE LINE WAS TEMPORARY FIX, REPLACED.
